# SDR N6WA2015100901

- Difficulty date: October 9, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 25,975 hours, 18,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Dirty
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR MAKES SQUEALING SOUNDS IN FLIGHT.  REMOVED DEBRIS FROM PAX DOOR SILL AREA.  PERFORMED PRESSURIZATION CHECK IAW AMM 21-31-00, NO DEFECTS NOTED AT THIS TIME.
